# SDR YADA2023071301

- Difficulty date: June 22, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 35,669 hours, 30,883 cycles
- Engine: Pwa PT6A65B
- Engine time: 14,591 hours, 10,492 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Housing
- Part number: 310732401
- Part serial: 03022305ACE
- Condition: Eroded
- Location: Scavenge Pump
- Part time: 326 hours, 220 cycles
- Component: Engine, Pwa
- Component part number: PT6A65B
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL LEAKING OUT OF RIGHT ENGINE.  MAINTENANCE DISCOVER #2 ENGINE OIL SCAVENGE PUMP HAVING A PINHOLE LEAK AND THE HOUSING WAS REPLACED.  INSPECTION DETERMINED THAT CAVITATION EROSION OF THE PUMP BODY IN A CORNER OF THE CAVITY HAD CREATED A HOLE.  THIS IS FREQUENT ON THESE PUMP HOUSINGS.  POST REPLACEMENT OF PUMP HOUSING LEAK CHECK WAS GOOD.
